After taking the Morning After Pill in June, I noticed a significant amount of facial hair growth as well as more/longer hairs on my back. These hairs are light colored but fairly long and are more pronounced than common 'peach fuzz'. My question is will they 'go away' with a little time or should I wax my face? Will waxing cause a regrowth and will it be darker hair that will regrow? Any suggestions?
First of all, irregular, long-term face and body hair growth has to be thoroughly investigated by a dermatologist (and possible endocrinologist). The best way to treat it is to address the real cause. One time use of a morning-after-pill, most likely, is not the cause of it all, but it might have triggered or precipitated certain endocrinological disharmony.
In regards to hair removal, any technique (including waxing) that does not “destroy” hair follicle (“root”) will result in hair regrowth. New generation of hair-reduction lasers are suitable to treat even patients with light colored hairs.
Wishing You Optimal Health,
Dr. Jasmina Jankicevic
Is it not possible that waxing would remove the longer than normal hairs that were induced by an abnormal increase in hormones and that the regrowth would simply be the regrowth of the normal length hairs (since the hormones are no longer in the system)?
And, if possible, could you be more specific about the possible problem with the Endocrine system? That all of a sudden seems much more serious.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.